Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Feeling the Effects of all the Holiday Celebrations

Posted Jan 04 2011 12:00am
I’ve been really coughing a lot over the past week. I’ve used Halls cough drops which have allowed  me to breathe easier and I've used Ativan to calm me down. I've been taking ½ of an Ativan at night and the same amount during the day … for the past four days and nights.

This morning I woke up coughing abruptly unable to catch my breath. I ended up going into a dark quiet room all by myself trying to calm down. Sure enough I eventually caught my breath.

I’m thinking the last few weeks have been more than too busy for me. Between the Christmas Festivities, travel and the changes to treatment and side effects, I’m worn out. Not only am I physically worn out but I’m emotional worn out … I’m feeling anxious, frustrated and weepy.
This morning I called my psychologist at the clinic and booked in an appointment to see her. I’m hoping she can help me with a new plan of action … something that will put me back on track to a more calmer me.
Post a comment
Write a comment:

Related Searches